# SDR DL73K000851

- Difficulty date: April 30, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 42,697 hours, 34,883 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Stall Warning
- Condition: Inoperative
- Location: Left
- Component: Sensor, 861CAK
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING AND ALL AOA MOTIVATED SYTEMS INOP IN FLIGHT.  FD LEFT AOA BROKEN.  REPLACED AOA PER M/M, CHECKS OK.
